Global optimization of nonlinear least-squares problems by branch-and-bound and optimality constraints
No abstract is available for this item.
Volume (Year): 20 (2012)
Issue (Month): 1 (April)
|Contact details of provider:|| Web page: http://www.springerlink.com/link.asp?id=120409|
|Order Information:||Web: http://link.springer.de/orders.htm|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Krivy, Ivan & Tvrdik, Josef & Krpec, Radek, 2000. "Stochastic algorithms in nonlinear regression," Computational Statistics & Data Analysis, Elsevier, vol. 33(3), pages 277-290, May.
When requesting a correction, please mention this item's handle: RePEc:spr:topjnl:v:20:y:2012:i:1:p:154-172. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.